# SDR C2XA08RI042

- Difficulty date: March 29, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 15,133 hours, 8,072 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 2666A000001
- Part serial: 02016
- Condition: Low
- Location: Nlg
- Part time: 15,133 hours, 8,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2076 - EWR - CREW REPORTED GEAR WOULD NOT RETRACT.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX SERVICE THE NOSE LANDING GEAR STRUT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
